Alert archive / Arizona / Tornado Warnings in 2010

Tornado Warning 5, NWS Flagstaff, AZ

October 6, 2010Coconino County, Yavapai County, Arizona

NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 5:07 AM MST for Coconino County, Yavapai County, Arizona. It was in force for 38 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 6, 2010, 5:07 AM MST (12:07 UTC)
Expired
Oct 6, 2010, 5:45 AM MST
In force
38 min
Issued by
NWS Flagstaff, AZ
Area
Storm-based polygon

Counties Coconino County, AZ, Yavapai County, AZ

The radar

The Flagstaff radar (KFSX), 100 km from the middle of the area, began a volume at 12:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 6, 5:15 AM MSTTSTM WND DMG1 N Bellemont, AZSIDING BLOWN OFF HOUSES INTO CARS. AT LEAST 2 TREES DOWN
Oct 6, 5:15 AM MSTTORNADOBellemont, AZCAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE FACILITY.
Oct 6, 5:20 AM MSTTORNADO2 Ne Bellemont, AZNUMEROUS TREES DOWN SOUTHWEST OF WING MOUNTAIN...INCUNJUNTION WITH A TORNADIC THUNDERSTORM.
Oct 6, 5:20 AM MSTTORNADOBellemont, AZ*** 7 INJ *** 14 HOMES DAMAGED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 6, 4:07 AM MSTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 0.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 376 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2010-10-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
376 J/kg
Mixed-layer CIN
-12 J/kg
Mixed-layer LCL
638 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
320 m²/s²
Significant tornado parameter
0.6
Supercell composite
4.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WFUS55 KFGZ 061207
TORFGZ
AZC005-025-061245-
/O.NEW.KFGZ.TO.W.0005.101006T1207Z-101006T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
507 AM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
  NORTHEASTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 545 AM MST

* AT 502 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
  KACHINA VILLAGE...OR 15 MILES NORTH OF SEDONA...MOVING NORTH AT 40
  MPH.

* THE TORNADO WILL BE NEAR...
  BELLEMONT BY 515 AM MST...
  FORT VALLEY BY 525 AM MST...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MST
WEDNESDAY MORNING FOR NORTHERN ARIZONA.

&&

LAT...LON 3555 11189 3553 11155 3493 11174 3503 11198
TIME...MOT...LOC 1206Z 192DEG 36KT 3510 11185

$$
TC
2 follow-up statements
678 
WFUS55 KFGZ 061211 CCA
TORFGZ
AZC005-025-061245-
/O.COR.KFGZ.TO.W.0005.101006T1207Z-101006T1245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING...CORRECTED
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
507 AM MST WED OCT 6 2010

THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A

* TORNADO WARNING FOR...
  CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA...
  NORTHEASTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA...

* UNTIL 545 AM MST

* AT 502 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF
  KACHINA VILLAGE...OR 15 MILES NORTH OF SEDONA...MOVING NORTH AT 40
  MPH.

* THE TORNADO WILL BE NEAR...
  BELLEMONT BY 515 AM MST...
  FORT VALLEY BY 525 AM MST...

SECOND STORM WITH POSSIBLE TORNADO WILL MOVE THROUGH KACHINA VILLAGE 
BY 520 AM MST...AND FLAGSTAFF BY AROUND 525 AM MST NEAR THE I-40 AND 
I-17 JUNCTION...THIS IS A DANGEROUS STORM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MST
WEDNESDAY MORNING FOR NORTHERN ARIZONA.

&&

LAT...LON 3555 11189 3553 11155 3493 11174 3503 11198
TIME...MOT...LOC 1206Z 192DEG 36KT 3510 11185

$$
TC
200 
WWUS55 KFGZ 061253
SVSFGZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
553 AM MST WED OCT 6 2010

AZC005-025-061259-
/O.EXP.KFGZ.TO.W.0005.000000T0000Z-101006T1245Z/
YAVAPAI AZ-COCONINO AZ-
553 AM MST WED OCT 6 2010

...THE TORNADO WARNING FOR CENTRAL COCONINO AND NORTHEASTERN YAVAPAI
COUNTIES HAS EXPIRED...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MST
WEDNESDAY MORNING FOR NORTHERN ARIZONA.

DOPPLER RADAR INDICATED THE THUNDERSTORMS THAT PRODUCED A POSSIBLE 
TORNADO IN THE AREA 10 MILES WEST OF KACHINA VILLAGE...OR 15 MILES 
NORTH OF SEDONA... HAD MOVED NORTHWARD. 

AT 550 AM...STRONG THUNDERSTORMS ARE AGAIN FORMING IN THE COTTONWOOD 
AREA...AND MOVING NORTHWARD. STAY TUNED FOR ADDITIONAL WEATHER INFO. 

LAT...LON 3555 11189 3553 11155 3493 11174 3503 11198
TIME...MOT...LOC 1207Z 192DEG 36KT 3511 11185

$$

41

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 4:40 AM MST, 27 minutes earlier.

Area forecast discussion, Oct 6, 4:40 AM MST, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
440 AM MST WED OCT 6 2010

.SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE
CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND
THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME
STORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. THE CURRENT LOW SHOULD
CROSS THE NORTHLAND ON THURSDAY...BRINGING A SLIGHT CHANCE OF
PRECIPITATION TO AND NORTH OF THE MOGOLLON RIM. FROM FRIDAY THROUGH
SUNDAY...DRY WEATHER WILL PREVAIL WITH AFTERNOON TEMPS WARMING TO
SEASONAL NORMALS.

&&

.DISCUSSION...

440 AM UPDATE...SEVERE THUNDERSTORM WATCH FOR ALL OF YAVAPAI...
COCONINO...NAVAJO...AND GILA COUNTIES TODAY UNTIL 11 AM...
DAMAGING WIND AND LARGE HAIL ARE THE MAIN THREATS.

IT HAS BEEN AN ACTIVE EARLY MORNING AS LINES OF THUNDERSTORMS
CONTINUE TO DEVELOP ACROSS CENTRAL AND WESTERN AZ. WATER VAPOR SHOWS
A BROAD LOW OVER SRN CALIFORNIA...AND A SMALL VORT MAX NEAR PARKER
AZ MOVING NORTHWARD HELPING TO KICK OF THE CONVECTION.

FOR TODAY...A SECOND VORT MAX SHOULD ROUND THE TROUGH AXIS AND MOVE
THROUGH WESTERN AZ. OVERALL NUMEROUS SHOWERS AND THUNDERSTORMS ARE
EXPECTED THROUGH EARLY AFTERNOON...WITH SOME STORMS PRODUCING HEAVY
RAIN AND OR HAIL. DRIER AIR IS SHOWN TO MOVE INTO YAVAPAI COUNTY
THIS AFTERNOON...AND WILL SHOW A DECREASING CHANCE OF STORMS THERE.
LOOK FOR SOUTH WIND GUSTS IN THE 20 TO 30 MPH RANGE.

FOR TONIGHT AND THURSDAY...PROGS ARE PRETTY AGGRESSIVE IN DRYING AND
STABILIZING THE AIRMASS. GIVEN THE UPPER LOW IS STILL CROSSING THE
NORTHLAND WITH SOME UPWARD MOTION AND WHAT WE HAVE SEEN OVER THE
LAST 24 HOURS WE WILL KEEP A SLIGHT CHANCE OF SHOWERS AND
THUNDERSTORMS FOR THURSDAY AT THIS TIME FOR AREAS ALONG AND NORTH OF
THE MOGOLLON RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO
SOUTHWEST WIND GUSTS IN THE 20 TO 30 MPH RANGE.

FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND
FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS.
FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD
OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH MAX TEMPS
WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY SURFACE WINDS.

&&

.AVIATION...FOR THE 12Z PACKAGE...SCT TO NMRS SHRA/TSRA WILL
CONTINUE MAINLY EAST OF A KGCN-KPRC LINE. LOCAL IFR CONDITIONS WITH
HAIL AND WIND GUSTS IN EXCESS OF 40 KT ARE LIKELY NEAR STRONGER
STORMS...OTHERWISE...NON-CONVECTIVE DAYTIME WINDS WILL BE SOUTH AT
15 TO 20 KTS GUSTING TO 30 KTS. PRECIPITATION COVERAGE DECREASING
AFT 00Z THU. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS.

.FGZ WATCHES/WARNINGS/ADVISORIES...

...SEVERE THUNDERSTORM WATCH FOR ALL OF YAVAPAI...
COCONINO...NAVAJO...AND GILA COUNTIES TODAY UNTIL 11 AM..

&&

PUBLIC......................DL
AVIATION....................CLEMMONS

VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 5, 3:32 PM MST, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
600 AM MST SAT OCT 30 2010

AZZ004>018-037>040-310700-
WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS-
YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS-
MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU-
NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD-
NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264-
CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU-
BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY-
LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY-
LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY-
EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY-
600 AM MST SAT OCT 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN
GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA.

.DAY ONE...TODAY

A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL MOVE
ACROSS THE SOUTHWEST TODAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE
STRONG AND GUSTY WINDS. WINDS ARE EXPECTED TO INCREASE LATER THIS
MORNING BECOMING SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH BY
THIS AFTERNOON. AREAS OF BLOWING SAND ARE POSSIBLE ALONG INTERSTATE
40 BETWEEN FLAGSTAFF AND WINSLOW...ALONG HIGHWAY 89 NORTH OF
FLAGSTAFF...AND HIGHWAY 160 ACROSS THE NAVAJO NATION.

A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA TODAY.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Oct 6, 12:55 AM MST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1255 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1142 PM     HAIL             1 NE PAYSON             34.25N 111.31W
10/05/2010  E1.75 INCH       GILA               AZ   TRAINED SPOTTER

            MAJORITY OF HAIL MEASURED IN THE 1.25 INCH RANGE...
            LARGEST STONE AT 2.25.

&&

EVENT NUMBER FGZ1000198

41
Local storm report, Oct 6, 3:35 AM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
335 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0205 AM     TSTM WND DMG     5 NE CLINTS WELL        34.61N 111.25W
10/06/2010                   COCONINO           AZ   LAW ENFORCEMENT

            TREES DOWN...HIGHWAY 87 BETWEEN MILE MARKER 296 AND
            298... POSSIBLE TORNADO

&&

EVENT NUMBER FGZ1000199

TEC
Local storm report, Oct 6, 5:05 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
505 AM MST WED OCT 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 AM     HAIL             CORNVILLE               34.72N 111.91W
10/06/2010  E1.00 INCH       YAVAPAI            AZ   TRAINED SPOTTER

&&

EVENT NUMBER FGZ1000200

DJO

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 9:26 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 5, 9:57 PM MSTSevere Thunderstorm WarningFGZYavapai18 min
Oct 5, 10:40 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 5, 11:04 PM MSTAreal Flood AdvisoryFGZCoconino6 hr
Oct 6, 12:34 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila26 min
Oct 6, 1:08 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai22 min
Oct 6, 1:33 AM MSTSevere Thunderstorm WarningFGZCoconino, Gila, Yavapai12 min
Oct 6, 1:58 AM MSTTornado WarningFGZCoconino, Gila17 min
Oct 6, 2:17 AM MSTAreal Flood AdvisoryFGZCoconino118 min
Oct 6, 3:40 AM MSTSevere Thunderstorm WarningFGZYavapai35 min
Oct 6, 4:00 AM MSTTornado WarningFGZYavapai45 min
Oct 6, 4:38 AM MSTTornado WarningFGZCoconino, Yavapai37 min
Oct 6, 5:30 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 5:59 AM MSTTornado WarningFGZCoconino46 min
Oct 6, 6:36 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai39 min
Oct 6, 6:53 AM MSTTornado WarningFGZCoconino, Yavapai22 min
Oct 6, 6:58 AM MSTSevere Thunderstorm WarningFGZYavapai32 min
Oct 6, 7:18 AM MSTTornado WarningFGZCoconino27 min
Oct 6, 7:31 AM MSTTornado WarningFGZCoconino, Yavapai44 min
Oct 6, 7:33 AM MSTTornado WarningFGZCoconino, Yavapai27 min
Oct 6, 7:42 AM MSTSevere Thunderstorm WarningFGZCoconino33 min
Oct 6, 7:46 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 8:06 AM MSTSevere Thunderstorm WarningFGZYavapai24 min
Oct 6, 8:06 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 8:14 AM MSTTornado WarningFGZCoconino, Yavapai46 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZYavapai26 min
Oct 6, 8:19 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:29 AM MSTTornado WarningFGZYavapai46 min
Oct 6, 8:32 AM MSTTornado WarningFGZYavapai28 min
Oct 6, 8:49 AM MSTSevere Thunderstorm WarningFGZCoconino26 min
Oct 6, 8:53 AM MSTTornado WarningFGZCoconino37 min
Oct 6, 9:00 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:05 AM MSTTornado WarningFGZCoconino, Yavapai25 min
Oct 6, 9:25 AM MSTSevere Thunderstorm WarningFGZCoconino35 min
Oct 6, 9:30 AM MSTTornado WarningFGZCoconino, Yavapai45 min
Oct 6, 9:43 AM MSTTornado WarningFGZCoconino, Yavapai32 min
Oct 6, 10:00 AM MSTSevere Thunderstorm WarningFGZCoconino45 min
Oct 6, 10:08 AM MSTFlash Flood WarningFGZCoconino3 hr
Oct 6, 10:13 AM MSTSevere Thunderstorm WarningFGZCoconino62 min
Oct 6, 10:14 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai46 min
Oct 6, 10:32 AM MSTSevere Thunderstorm WarningFGZCoconino43 min
Oct 6, 10:35 AM MSTTornado WarningFGZYavapai40 min
Oct 6, 10:51 AM MSTTornado WarningFGZCoconino39 min
Oct 6, 11:01 AM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 11:15 AM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai45 min
Oct 6, 11:24 AM MSTTornado WarningFGZCoconino, Yavapai41 min
Oct 6, 11:29 AM MSTTornado WarningFGZCoconino31 min
Oct 6, 11:34 AM MSTTornado WarningFGZCoconino, Yavapai26 min
Oct 6, 12:01 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai44 min
Oct 6, 12:09 PM MSTTornado WarningFGZCoconino36 min
Oct 6, 12:11 PM MSTTornado WarningFGZCoconino34 min
Oct 6, 12:16 PM MSTTornado WarningFGZCoconino, Yavapai29 min
Oct 6, 12:47 PM MSTTornado WarningFGZCoconino16 min
Oct 6, 1:15 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai31 min
Oct 6, 1:17 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai43 min
Oct 6, 1:39 PM MSTSevere Thunderstorm WarningFGZApache36 min
Oct 6, 2:03 PM MSTSevere Thunderstorm WarningFGZCoconino, Yavapai19 min
Oct 6, 2:16 PM MSTSevere Thunderstorm WarningFGZApache14 min

Nearby

Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.